dentist-icon
Mouth ulcers after taking Vit D tablets
I have Vit D deficiency and white patches on skin, so i started Vit D (MGD3) tablets and Calcium tablets as per doctor's advice and prescription. Vit D tablet is to be taken every week and Calcium tablet on every alternate day. After 2-3 days I am getting horrible mouth ulcers. I changed tablets,company,doctor 3 times, but still mouth ulcers arises after starting these medicine. Plz help.
1698 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Its an extremely rare occurrence. You could be allergic to some ingredient that goes into making the medicine.Try to supplement in diet.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Vit a deficiency treatment Vit d dose for children Vit deficiency symptoms
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.